MathSciNet Relay Station
MathSciNet bibliographic data
MR1427468 65N30 (65J15)
Axelsson, O.; Layton, W. A two-level discretization of nonlinear boundary value problems. SIAM J. Numer. Anal. 33 (1996), no. 6, 2359–2374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement